# SDR AALA20150624001

- Difficulty date: June 24, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- Aircraft time: 43,591 hours, 12,689 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Gasket
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CRUISE, LT HYD SYS FLUID QTY REDUCED TO 0.  TIGHTENED FLAP & SLAT MODULE HYD LINE & INSTALLED NEW FLAP & SLAT SOLENOID PLATE GASKET.  PERFORMED OPERATIONAL & LEAK CHECK. SYS CHECKED NORMAL.
